MAUDE Adverse Event Report: SINOCARE INC TRUENESS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

SINOCARE INC TRUENESS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TNS 200CT 30/CS
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were returned for evaluation: reported defect not reproduced on returned meter and strip.Importer's (thi) retention testing was performed using test strips from the same lot.Retention testing was performed by the manufacturer (sinocare inc.) using test strips from the same lot.Sinocare retention strip lot tested within specification most likely underlying root cause: (b)(4): user had an inaccurate reference: competitor¿s meter: the end user is comparing results obtained from (b)(4) to the results from a competitor¿s bgm system notes: 1.Customer follow-ups calls were completed and unable to make contact.2.*sinocare (a foreign manufacturer, fei # (b)(4)) and (b)(4) (a u.S.Company/importer, fei # (b)(4)) have entered into a customer service agreement.(b)(4) handles customer complaints for the trueness¿ blood glucose monitoring system and trueness¿ air blood glucose monitoring system (k231476 - class 2) and records customer information, establishing a unique complaint number.
 
Event or Problem Description
Consumer reported complaint for lo blood glucose test results.The customer is concerned with test results from results obtained of lo.Customer stated she obtained the lo about 20-30 minutes after eating.Customer stated she performed a blood test using another device and obtained a result of 161 mg/dl non-fasting.The customer does not know their expected blood glucose test result range.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back-to-back blood test was not performed by the customer.The product is stored according to specification in the dining room.The test strip lot manufacturer¿s expiration date is 01/02/2027 and open vial date is (b)(6) 2025.The meter memory was reviewed for previous test result history (date/time not set): result 1: lo date: (b)(6), time: 7:06pm, non-fasting.

Brand Name
TRUENESS
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
SINOCARE INC
no.265 guyuan road
hi-tech zone
changsha, hunan CN 41 0205
CH  CN 410205
Manufacturer Contact
juliana arias
MDR Report Key23598254
Report Number1000113657-2025-00422
Device Sequence Number18464162
Product Code NBW
UDI-Device Identifier00021292015084
UDI-Public(01)00021292015084(17)270102(10)4RC203
Combination Product (Y/N)N
PMA/510(K) Number
K231476
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/19/2025
Report Date (Section F) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSTRIP, TNS 200CT 30/CS
Device Lot Number4RC203
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2025
Distributor Facility Aware Date10/20/2025
Date Report to Manufacturer10/31/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2025
Initial Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown